Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Liver Enzymes & Gall Bladder
Jun 29, 2005

I am taking Truvada and Sustiva, other that the Sustiva knocking me for a loop for about 2 hours I have no problems. I have only been on meds for 70 days and I got back my labs for my liver my cholesteral doubled to 238 (I can fix through diet I am sure) I didn't pay attention but one liver enzyme was elevated.

I do not have gall stones but my gall bladder is slow to expel.

I have noticed that after vigorous arobic excercise (hours worth to include a 2 mile run) I get the worst gall bladder pain then loose stools.

What can I do to help ease this? I am sure that in time I will adjust, what can help? Is the added arobic load conributing?

Hope this makes sense

Response from Dr. Henry

It sounds iike you have had some gallbladder tests (ultrasound and/or cholecystogram) already to evaluate the status of your gallbladder anatomically and functionally. Remaining well hydrated and working to decrease your fat intake (to decrease both cholesterol and triglyceride levels) may help some. You may need to consult a nutritionist or sports medicine/GI specialist to get help if exercise related abdominal problems persist. KH



Previous
Side effects from the medicine I take
Next
Fat transfer

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement